Skip to content Skip to navigation

Most Downloaded

Most Downloaded

  1. Nadji Hermas, Flot d'un systéme hyperbolique . Afr Diaspora J. Math. Vol. 17 (2014). no. 2, pp. 1 - 19
  2. P. W. Darko, Sobolev Estimates for the Complex Monge-Ampère Operator on Complex Manifolds . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 55 - 58
  3. S. Djebali and O. Saifi, Third-Order BVPs with Φ-Laplacian Operators on [0, +∞) . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 1 - 17
  4. E. Azroul, A. Barbara, and H. Hjiaj, Strongly Nonlinear p(x)-Elliptic Problems with L¹-Data . Afr Diaspora J. Math. Vol. 16 (2014). no. 2, pp. 1 - 22
  5. B. Diarra, Bounded Linear Operators on Ultrametric Hilbert Spaces . Afr Diaspora J. Math. Vol. 8 (2009). no. 2, pp. 173 - 181
  6. P. M. Fall, O. Nakoulima, and A. Sene, On a Non-classical Boundary Value Problem for the Heat Equation . Afr Diaspora J. Math. Vol. 16 (2014). no. 2, pp. 59 - 71
  7. A. Sène, A. Diakhaby, and Y. Ouknine, Stochastic Variational Inequality and Reflected BSDE with Single L2 Obstacle . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 37 - 54
  8. M. Chhiti and N. Mahdou, Homological Dimensions of the Amalgamated Duplication of a Ring Along a Pure Ideal . Afr Diaspora J. Math. Vol. 10 (2010). no. 1, pp. 1 - 6
  9. I. Nonkané, The Weyl Algebra and Noetherian Operators . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 56 - 69
  10. J. P. Gatsinzi, Brackets in the Free Loop Space Homology of Some Homogeneous Spaces . Afr Diaspora J. Math. Vol. 16 (2013). no. 1, pp. 28 - 36